Article info

other Versions

PDF
Extended report
Inflammatory arthritis and sicca syndrome induced by nivolumab and ipilimumab

Authors

  1. Correspondence to Dr Laura C Cappelli, Division of Rheumatology, Department of Medicine, Johns Hopkins University, 5200 Eastern Avenue, MFL Center Tower 4100, Baltimore, MD 21224, USA; lcappel1{at}jhmi.edu
View Full Text

Citation

Cappelli LC, Gutierrez AK, Baer AN, et al
Inflammatory arthritis and sicca syndrome induced by nivolumab and ipilimumab

Publication history

  • Received 22 March 2016
  • Revised 16 May 2016
  • Accepted 27 May 2016
  • Published in print 22 June 2016.
  • Published first 15 June 2016.

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.